MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA HD VIDEO PROCESSOR (INTERNATIONAL)

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA HD VIDEO PROCESSOR (INTERNATIONAL)
Model Number EPK-I7010
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Pentax medical was made aware of a complaint which occurred in (b)(6).The customer reported a bluish/greenish screen and they couldn't get it to go back to normal coloring involving pentax medical video processor model epk-i7010, serial number (b)(4).There was no report of death, serious injury or other significant/important medical event.This event meets the requirements for fda reportability; however submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
(b)(4).The customer owned processor has not been returned for evaluation as of 26-jan-2022.The user facility contacted pentax medical customer service and let them know on 29-dec-2021 that they would not need a loaner as they were able to resolve the settings and will not be sending the video processor for evaluation or repair.Multiple good faith effort requests for additional information was made with no additional information being provided as of 26-jan-2022.Model epk-i7010, serial number (b)(4) has not been previously serviced at a pentax facility since the device was put into service.The investigation is in-process.If additional information becomes available, a supplemental report will be filed with the new information.
 
Additional Manufacturer Narrative
Evaluation summary: this may be due to the disconnection of the cmos cable due to repeated use.Correction information: g6: follow up #1 h2: type of follow up h3: device evaluated h6: coding changed based on the investigation result.H4: device manufacture date.

Brand Name
PENTAX
Common Device Name
OPTIVISTA HD VIDEO PROCESSOR (INTERNATIONAL)
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13359906
Report Number9610877-2022-00126
Device Sequence Number14636956
Product Code ODG
UDI-Device Identifier04961333232604
UDI-Public04961333232604
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I7010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown